Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Knee started hurting and leg feels pins and needles. Suffering from panic attacks. On lexatin 1.5 mg. Concerned

my left knee started realling hurting and now my leg feels like it has pins and needels but it really hurtsand my left arm has now got the same problem , i currentley suffer from panic attacks my diet is ok and i am currentley on lexatin 1.5 mg also i used to work in a very stressfull enviroment but now work from home where there is still quite a lot of stress
Asked On : Sun, 13 May 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pins and needles sensation that you are having can be due electrolyte imbalance or vitamin B12 deficiency. Taking the proper supplements will help in improvement.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sun, 6 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor